Anaphylaxis – Not much fun

It all fell apart last September, and I have been trying to recover ever since.

After taking an ACE inhibitor to control blood pressure for 2 years, I was getting into shape, had adjusted my diet and was almost ready to get off this medication. My blood pressure was under control. The doctor had weened me down to a daily half dose, with plans to take me off the medication all together in 3 more months.

Then suddenly, one night, I felt ill. I though, “Maybe I’m getting strep?”

The next I knew, I spend 3 days and night in ICU, just trying to breathe. I had developed an allergy to the medication and suffered Anaphylaxis.

If you take an ACE Inhibitor, please read, read, read and know what you are taking!

Review this article: ACE Inhibitors Linked to Severe Allergic Reactions

-good health to you
Jorc

Advertisements

One thought on “Anaphylaxis – Not much fun

  1. Pingback: The Next Minute…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s